Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having frequent periods, weakness. Taking meprate to regularize the periods. Is it safe to take it for longer period?

Hi, I have been getting my periods every 15 days for the last two months and they last a week. I feel a lot of weakness because of the same. I have taken meprate (10 mg) with doctor s advice in the past to regulate my periods and it worked. Is it okay if I start the course of meprate again? I have to travel internationally and can t afford to get my periods again in 15 days. Please advise.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
thank you for your query.

what you're experiencing is called Poly-mennorhoea.Polymenorrhea is a type of dysfunctional uterine bleeding in which the periods occurs at much shorter intervals, usually less than 21 days. In other words, it means that the time between the ovulation and the next menstrual cycle, called luteal phase is too short

causes include.
-other causes such as-frequent ovulation due to hyperactivity of the anterior pituitary gland, constitutional disorders like malnutrition or psychological disturbances and chronic pelvic inflammation.

you can use meprate for now.

but i would recommend you to get an ultrasound done as soon as you come back.that would pinpoint the cause and we can start the treatment accordingly.

thank you,
wishing you good health
Answered: Thu, 18 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor